# SDR ORJA9967

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Row 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY SEAT LIGHTING INOP ON SEATS 8-11 DEF.  REMOVED AND REPLACED BATTERY CHARGER ON RIGHT EMERGENCY EXIT.  OPS CHECK GOOD.  (M)
